MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT
Model Number IMLOA003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw fractured.Doctor was able to remove all the screw.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.Applicable manufacturer¿s internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing defect was found.Most likely hazard experience:thread fracture during function.Most likely root cause of the failure mode / hazard:typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10689116
Report Number0001038806-2020-01574
Device Sequence Number3058520
Product Code DZE
UDI-Device Identifier00844868006336
UDI-Public(01)00844868006336(17)210929(10)1201309(241)IMLOA003
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model NumberIMLOA003
Device Catalogue NumberIMLOA003
Device Lot Number1201309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR